MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC UNKNOWN; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC SOFAMOR DANEK USA, INC UNKNOWN; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068096
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having l2-4 tlif mis.It was reported that the patient had initial surgery on (b)(6) 2024 and the catalyft cage was found collapsed possibly at l2/3 during 6 month follow up visit.There was grade 1 cage subsidence noted as well.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Additional information: b5, d4, g4, h4, h11 radiographic image review: the lateral x-ray of l2-5 fusion was provided.Interbody grafts present at l2-3, l3-4, l4-5.One rod is b roken bilaterally at l4-5 dated (b)(6) 2024.Lateral x-ray dated (b)(6) 2025 shows same construct.Fluoro view dated 21-oct-2024 shows l2-3 interbody grafts may be slightly collapsed in image 1 & 2 versus image 3 but appears stable between image 1 & 2 and may just be differences in x-ray technique.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received regarding the event.There is no revision surgery scheduled.There were no further complications reported regarding the event.

Brand Name
UNKNOWN
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22221190
Report Number1030489-2025-02250
Device Sequence Number8601851
Product Code MAX
UDI-Device Identifier00763000246730
UDI-Public(01)00763000246730(17)320514(10)1019455W
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068096
Device Catalogue Number6068096
Device Lot Number1019455W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/17/2025
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale